Alert archive / New York / Heat Advisories in 2021

Heat Advisory 1, NWS Albany, NY

June 6, 202110 counties in New York; Windham County, Vermont

NWS Albany, NY issued this heat advisory at Jun 6, 2021, 3:33 PM EDT for 10 counties in New York; Windham County, Vermont. It took effect at Jun 7, 2021, 12:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2021, 3:33 PM EDT (19:33 UTC)
In effect from
Jun 7, 2021, 12:00 PM EDT
Expired
Jun 7, 2021, 6:00 PM EDT
In force
6 hr
Issued by
NWS Albany, NY

Counties Albany County, NY, Columbia County, NY, Dutchess County, NY, Greene County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Windham County, VT

The radar

The Albany radar (KENX), 28 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.6 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1787 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

526 
WWUS71 KALY 061933
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
333 PM EDT Sun Jun 6 2021

NYZ059-060-064-065-VTZ015-071000-
/O.NEW.KALY.HT.Y.0001.210607T1600Z-210607T2200Z/
Eastern Greene-Western Columbia-Eastern Ulster-Western Dutchess-
Eastern Windham-
Including the cities of Catskill, Coxsackie, Athens, Cairo, 
Jefferson Heights, Hudson, Kingston, New Paltz, Poughkeepsie, 
Beacon, Arlington, Brattleboro, Guilford Center, 
West Brattleboro, and Bellows Falls
333 PM EDT Sun Jun 6 2021

...HEAT ADVISORY IN EFFECT FROM NOON TO 6 PM EDT MONDAY...

* WHAT...Heat index values in the mid 90s.  

* WHERE...In Vermont, Eastern Windham County. In eastern New 
  York, the mid Hudson Valley. 

* WHEN...From noon to 6 PM EDT Monday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

TAW
4 follow-up statements
935 
WWUS71 KALY 070755
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
355 AM EDT Mon Jun 7 2021

NYZ041>043-049-050-052-053-083-084-072200-
/O.EXA.KALY.HT.Y.0001.210607T1600Z-210607T2200Z/
Northern Saratoga-Northern Warren-Northern Washington-
Eastern Schenectady-Southern Saratoga-Eastern Albany-
Western Rensselaer-Southeast Warren-Southern Washington-
Including the cities of Saratoga Lake, Saratoga Springs, 
Bolton Landing, Johnsburg, North Creek, North River, Warrensburg,
Hague, Huletts Landing, Whitehall, Granville, Schenectady, 
Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, 
Clifton Park, Waterford, Albany, Troy, Glens Falls, 
West Glens Falls, Hudson Falls, Fort Edward, Cambridge, 
Greenwich, Middle Falls, and North Easton
355 AM EDT Mon Jun 7 2021

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING...

* WHAT...Heat index values in the mid 90s.  

* WHERE...Capital Region, Lake George Saratoga Region and upper
  Hudson Valley.

* WHEN...From noon to 6 PM EDT Monday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

NYZ059-060-064-065-VTZ015-072200-
/O.CON.KALY.HT.Y.0001.210607T1600Z-210607T2200Z/
Eastern Greene-Western Columbia-Eastern Ulster-Western Dutchess-
Eastern Windham-
Including the cities of Catskill, Coxsackie, Athens, Cairo, 
Jefferson Heights, Hudson, Kingston, New Paltz, Poughkeepsie, 
Beacon, Arlington, Brattleboro, Guilford Center, 
West Brattleboro, and Bellows Falls
355 AM EDT Mon Jun 7 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS EVENING...

* WHAT...Heat index values in the mid 90s.

* WHERE...In Vermont, Eastern Windham County. In eastern New 
  York, the mid Hudson Valley.

* WHEN...From noon to 6 PM EDT Monday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
612 
WWUS71 KALY 070758
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
358 AM EDT Mon Jun 7 2021

NYZ041>043-049-050-052-053-059-060-064-065-083-084-VTZ015-072200-
/O.CON.KALY.HT.Y.0001.210607T1600Z-210607T2200Z/
Northern Saratoga-Northern Warren-Northern Washington-
Eastern Schenectady-Southern Saratoga-Eastern Albany-
Western Rensselaer-Eastern Greene-Western Columbia-Eastern Ulster-
Western Dutchess-Southeast Warren-Southern Washington-
Eastern Windham-
Including the cities of Saratoga Lake, Saratoga Springs, 
Bolton Landing, Johnsburg, North Creek, North River, Warrensburg,
Hague, Huletts Landing, Whitehall, Granville, Schenectady, 
Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, 
Clifton Park, Waterford, Albany, Troy, Catskill, Coxsackie, 
Athens, Cairo, Jefferson Heights, Hudson, Kingston, New Paltz, 
Poughkeepsie, Beacon, Arlington, Glens Falls, West Glens Falls, 
Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, 
North Easton, Brattleboro, Guilford Center, West Brattleboro, 
and Bellows Falls
358 AM EDT Mon Jun 7 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS EVENING...

* WHAT...Heat index values in the mid 90s.

* WHERE...In Vermont, Eastern Windham County. In eastern New 
  York, the mid Hudson Valley.

* WHEN...From noon today to 6 PM EDT.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
131 
WWUS71 KALY 071122
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
722 AM EDT Mon Jun 7 2021

NYZ041>043-049-050-052-053-059-060-064-065-083-084-VTZ015-072200-
/O.CON.KALY.HT.Y.0001.210607T1600Z-210607T2200Z/
Northern Saratoga-Northern Warren-Northern Washington-
Eastern Schenectady-Southern Saratoga-Eastern Albany-
Western Rensselaer-Eastern Greene-Western Columbia-Eastern Ulster-
Western Dutchess-Southeast Warren-Southern Washington-
Eastern Windham-
Including the cities of Saratoga Lake, Saratoga Springs, 
Bolton Landing, Johnsburg, North Creek, North River, Warrensburg,
Hague, Huletts Landing, Whitehall, Granville, Schenectady, 
Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, 
Clifton Park, Waterford, Albany, Troy, Catskill, Coxsackie, 
Athens, Cairo, Jefferson Heights, Hudson, Kingston, New Paltz, 
Poughkeepsie, Beacon, Arlington, Glens Falls, West Glens Falls, 
Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, 
North Easton, Brattleboro, Guilford Center, West Brattleboro, 
and Bellows Falls
722 AM EDT Mon Jun 7 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS EVENING...

* WHAT...Heat index values in the mid 90s.

* WHERE...In Vermont, Eastern Windham County. In eastern New York,
  the Hudson Valley, Lake George Region and Washington County.

* WHEN...From noon today to 6 PM EDT.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
493 
WWUS71 KALY 072154
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
554 PM EDT Mon Jun 7 2021

NYZ041>043-049-050-052-053-059-060-064-065-083-084-VTZ015-072300-
/O.EXP.KALY.HT.Y.0001.000000T0000Z-210607T2200Z/
Northern Saratoga-Northern Warren-Northern Washington-
Eastern Schenectady-Southern Saratoga-Eastern Albany-
Western Rensselaer-Eastern Greene-Western Columbia-Eastern Ulster-
Western Dutchess-Southeast Warren-Southern Washington-
Eastern Windham-
Including the cities of Saratoga Lake, Saratoga Springs, 
Bolton Landing, Johnsburg, North Creek, North River, Warrensburg,
Hague, Huletts Landing, Whitehall, Granville, Schenectady, 
Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, 
Clifton Park, Waterford, Albany, Troy, Catskill, Coxsackie, 
Athens, Cairo, Jefferson Heights, Hudson, Kingston, New Paltz, 
Poughkeepsie, Beacon, Arlington, Glens Falls, West Glens Falls, 
Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, 
North Easton, Brattleboro, Guilford Center, West Brattleboro, 
and Bellows Falls
554 PM EDT Mon Jun 7 2021

...HEAT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

The Heat Advisory will expire as planned at 6 pm for the Hudson
River Valley from the Poughkeepsie area northward up through the Lake
George Region and for eastern Windham County. However, it will 
continue to be warm and muggy tonight.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this heat advisory went out at Jun 6, 1:26 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jun 6, 1:26 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
126 PM EDT Sun Jun 6 2021

.SYNOPSIS...
Hot temperatures will continue into early next week. Dry
weather continue today with a couple of afternoon storms becoming
possible on Monday. Showers and thunderstorms will become more
widespread on Tuesday with temps not as hot but with increased
humidity.

&&

.NEAR TERM /THROUGH TONIGHT/...
Another hot day underway with temperatures in the 80s across
the forecast area early this afternoon. Locations mainly in
the valleys close to hitting 90. Looking at highs in the lower
90s up the Hudson Valley, in Connecticut River Valley in
southeast VT and for some locations in the Mohawk Valley. Dew
points range from the mid 50s to mid 60s. Atmosphere is capped
as evident on the 12Z ALY sounding so no convection today.

Previous Discussion...Midlevel height gradient will relax
somewhat today as ridging expands into the local area. 500 mb
heights forecast to reach the upper 580s (dam) with 850 mb temps
remaining in the upper teens (C). Both parameters are +1 to +2
standard deviations. Despite the unseasonably warm airmass, PWAT
anomalies are less than +1 SD. Deep mixing is forecast once
again today which should allow dewpoints to fall into the upper
50s/low 60s, so humidity won't be much of a factor. All in all,
today is looking similar to Saturday, except a bit less windy.
Highs are expected to range from the low 80s over the high
terrain to the low 90s in the valleys. Apparent temps should
equal actual temps and remain below 95F, so no heat headlines
are expected. Intervals of high clouds are expected, otherwise
plenty of sunshine. With low level moisture mixing out and
midlevel capping indicated by forecast soundings, no precip is
expected. Mostly clear tonight with lows mainly in the 60s.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Synoptic scale flow pattern Monday/Monday night forecast to be
largely similar to the past couple of days with the local area
on the northwest periphery of an anticyclone centered offshore
the Carolinas. Some subtle differences to discuss, however. Low-
midlevel thermal profiles are forecast to largely be similar to
the weekend, but the greatest anomalies (925 mb temps 25C) will
be over the northern half of the area. Deep mixing is forecast
once again over the northern half of the area (roughly I-90
north), so expect dewpoints to mix down into the lower 60s. Over
the mid- Hudson Valley, mixing is not forecast to be quite as
deep, so they may stay up in the upper 60s. But temps themselves
may be a degree or two cooler, so it may be a wash heat index-
wise. The upshot is that heat indices may approach advisory
(95F) criteria in the lowest portions of the Hudson Valley, but
it is unclear if enough coverage/longevity of 95F+ will be
observed to necessitate a heat advisory.

Reservoir of enhanced deep layer moisture will ease into the region
from the west late in the day. Convective instability is forecast to
be greater than over the weekend over the southern half of the area,
where HREF mean depicts SBCAPE of 1-2k J/kg developing with less
capping as the day goes on. Not much in the way of forcing for
ascent though. Still, expect some diurnal convection to bubble up to
our west during the afternoon and work into our area in the mid
afternoon to evening. Don't feel that coverage will be too great and
have capped PoPs at 20-30 percent along/south of I-90. Probability
for severe weather is low given weak deep layer shear (<20 kt).

A couple of showers/storms could linger into early Monday night, and
the deep moisture increases in earnest, with PWATs rising to 1.50-
2.00 inches, +2 to +3 standard deviations. As such, expect some very
mild lows, and have gone above NBM mean guidance for lows which
should be in the mid-60s to low 70s. Patchy fog is expected in
favored areas where skies clear given the moisture and weak low-
level flow.

Tuesday, the very moist airmass remains over the area, with PWATs
forecast to be 1.50-2.00 inches and dewpoints in the upper 60s/low
70s. Ridging is not as strong with weak zonal flow overhead. Any
sunshine should be self-defeating as convective temps look to be
reached early on, allowing scattered to numerous showers and
thunderstorms to develop and persist from the late morning through
the afternoon. Pockets of 1-1.5k J/kg SBCAPE are forecast, but weak
deep layer shear should preclude any organized severe weather
threat. Locally heavy rainfall is expected given the magnitude of
the moisture and slow moving storms. Best coverage should be
along/south of I-90, but at least scattered coverage is expected
through the entire CWA. Highs will be not quite as hot as the past
few days with the increased cloud cover (expecting upper 70s to
upper 80s), but heat indices may reach the low 90s again in areas
where rain holds off until the afternoon.

Convective activity will decrease in coverage, but still linger
Tuesday night as weak height falls work in from the north. Another
mild night is expected with airmass change not expected. Lows mainly
in the 60s.

See climate section below for record highs.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
An increasingly northwest synoptic flow regime appears to be evolving
with each global model run which would favor the continue chances for
showers and some thunderstorms through most of this long term period of
the forecast.  Alas, details and frontal timing and degree of
instability remain in question. Bulk shear magnitudes appear rather low
at this time for widespread severe potential.

Wednesday, consensus suggests rather potent jet and associated surface
low to track across Newfoundland and Labrador with large surface high
to build across central Quebec.  This should help with reducing the
heights aloft and aid with that surface high to build southward.  So it
seem a surface boundary, cold front, will move across the region
Wednesday with the threat for some shower and thunderstorm activity.

Wednesday night, that surface ridge axis is expected to move across and
east of the region through the night. So we will continue with a dry
forecast and a return to more seasonable temperatures and humidity
levels.

Thursday into Friday, global model consensus suggests an increasing
baroclinic zone to evolve across southeast lower Canada as a somewhat
diffuse upper low in the vicinity of the Ohio Valley spins and migrates
eastward.  This could spell for a period of wet weather later Thursday
into Friday.  However, the GGEM and ICON suggest the northern stream
northwest flow to be stronger kicking the upper low further south. Then
again, the ECMWF is the most aggressive with a stronger cold front to
slide southward on Friday.  For now, we will follow a blended model
approach with chance PoPs and continue to watch trends.

For now, the start of next weekend looks dry as this is a rather low
confidence forecast.  An approaching short wave and mid level jet from
the Great Lakes region upstream could bring some additional wet
weather. For now, just low PoPs and seasonable temperatures for the
middle of June.

&&

.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
Mainly VFR conditions are expected through the TAF period ending
18Z/Mon, with just occasional high/mid level clouds passing
through, along with some spotty diurnal Cumulus clouds with
bases of 5000-7000 FT AGL.

Winds will be west to southwest at 8-12 KT this afternoon, with
some gusts reaching around 20 KT, especially at KGFL and KPSF.
Winds will become light/variable after sunset, then trend back
into the southwest at 5-10 KT by mid morning on Monday.

Outlook...

Monday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Tuesday: High Operational Impact. Likely SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
Another hot and dry day is expected today with RH values falling
to 30-40 percent most areas. The wind will not be as strong as
Saturday, out of the southwest at 5-15 mph. RH values will
rebound to 80-100 percent tonight. Monday, minimum RH values of
35-50 percent expected with another hot day and moderate SW
winds. Humidity will increase for Tuesday with scattered to
numerous showers and thunderstorms.

&&

.HYDROLOGY...
Dry weather is expected today, with isolated
showers/thunderstorms possible mainly along/south of I-90 Monday
afternoon/evening. A very moist airmass will arrive by Tuesday
with scattered to numerous showers and thunderstorms developing.
Locally heavy rainfall is possible given the moisture and slow
moving storms.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.CLIMATE...
Record highs...

		Albany 		Glens Falls 	Poughkeepsie
6/5 	97 (1925) 	97 (1925)		92 (2021)
6/6 	94 (1925) 	97 (1925) 		92 (1947)
6/7		95 (1999) 	93 (1999) 		94 (2008)

Records date to 1874 at Albany, 1893 at Glens Falls, and 1931 at
Poughkeepsie.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Thompson
NEAR TERM...IAA/Thompson
SHORT TERM...Thompson
LONG TERM...BGM
AVIATION...KL
FIRE WEATHER...Thompson
HYDROLOGY...Thompson
CLIMATE...
Hazardous weather outlook, Jun 6, 4:11 AM EDT, 11 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
411 AM EDT Sun Jun 6 2021

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-071100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
411 AM EDT Sun Jun 6 2021

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Today and tonight.

Another hot day is expected today with highs reaching the low 90s in
the valleys.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hot temperatures continue Monday with heat indices reaching the low
to mid-90s. A Heat Advisory may be necessary if heat indices reach
95F.

Isolated to scattered thunderstorms are possible Monday afternoon and
evening mainly along and south of I-90. Scattered to numerous
thunderstorms are expected Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Heat Advisories in New York, 2021Heat Advisories in Vermont, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.